# SDR CA020610009

- Difficulty date: May 24, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,830 hours
- Engine: Lyc O320E2D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALLATION OF A NEW OVERHAULED GYRO HORIZON, IT HAD BEEN FOUND UNSERVICABE. THAT GYRO HAD BEEN OVERHAULED BY AERONEUF INSTRUMENTS LTEE APPROVAL 27-91 ON RELEASE NOTE 28017 DATED FEB. 05, 2002
